# SDR UALA2011042502017

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,873 hours, 13,763 cycles
- Engine: Pwa PW4060
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSX PORTABLE OXYGEN CYLINDER(S) PRESS IS LOW OR ZERO.  CREW COMMENTS:  BOTTLE AT 2R USED. DF O2 BOTTLE INOP AT DOOR 2R DUE TO NO SPARE IN FRA.  REPLACED O2 BOTTLE.
